# SDR SWAA040484

- Difficulty date: February 16, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 19,285 hours, 11,568 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23500
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRTURN BACK, DECLARED EMERGENCY, ON CLIMB-OUT NR 2 ENGINE SURGED BETWEEN 77 PERCENT AND 88 PERCENT N1.  RETURNED TO BDL WITH NR 2 ENGINE AT IDLE.  INSPECT ALL 3 CHIP DETECTORS, INTAKE AND EXHAUST.  BORESCOPED ENGINE PER MM.  PERFORMED EEC BITE CHECK FOUND FIT CODES 73-30902 AND 73-20812.  REMOVED AND REPLACED T12 SENSOR PER MM.
